MathSciNet Relay Station
MathSciNet bibliographic data
MR1491547 35Q55
Ginibre, J.; Tsutsumi, Y.; Velo, G. On the Cauchy problem for the Zakharov system. J. Funct. Anal. 151 (1997), no. 2, 384–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement